# SDR SWAA2025012379194

- Difficulty date: December 19, 2024
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA STA 947 AT LBL 49 WL 208 'T' CAP LOWER SURFACE OF UPPER CHORD CORRODED.<[01] FAULT RESOLVED ON OTHER FAULT. SEE FAULT TTG8Q00XP3L9 WHERE REPAIR WAS COMPLETED PER SRM 53-70-51-2R-5;[02] VERIFIED STEP 1 AUDIT CW
